# SDR CALA2014060400727

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310011
- Condition: Damaged
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN LIGHTNING STRIKES,  DAMAGE EIGHT INCHES AFT OF BS 727F, S1-S2R.  TREATED AREA IAW SRM 53-00-01.  REPAIR 13.4ABC.  REPAIRED IAW SRM 53-00-01 REPAIR 6 FID 201 &  SRM 53-00-01 REPAIR 6 PARA 5.
